Doctor insights on:
Ketalar Allergy Drugs
Where should you put: Where should you put your medication when you're going on a plane? ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Ketamine Anesthetic: ONLY IV; severe All. RXN=hives, itching, diff breathing, confusion, chest tightness, painful urination, double vision, fainting, irreg HR, Hallucinations, mental status changes, anxiety. Used for induction of anesthesia. If snorted, as a recreational (topical, smoked etc) drug effects may be very unpredictable and can cause death. Questions about AE, go to ED/ urgent Care ...Read more
Can i take metoclopramide to combat ketamine nausea?Have ketalar prescribed but get nauseous,is it dangerous to mix the two?Both are NMDA agonists. TY
No interactions: A search of the literature reveals no reports of interactions between those two medications. However, both can cause sedation in some people, so common sense would dictate to be careful using them at the same time. Good luck. ...Read more
"is ketamine injections safe to take for pain? Any serious drug interactions or allergic reactions?"
Depends: Ketamine has a number of uses. Its most common is as an intravenous analgesic. It is almost never used by itself because may cause hallucinations, nightmares and dysphoric reactions. It also increases blood pressure, causes nausea and has other side effects. ...Read moreSee 2 more doctor answers
Ketamine: No- have not heard of this.Get a more detailed answer ›
One of our players was prescribed topical ketamine 10% in a compounded cream. Is possibility of positive drug screen? If so , for how long?
Im taking 300mg of bupropion hydrochloride for depression , how will it mix withrecreational drugs like cocaine or ketamine?
Im taking 300mg of bupropion hydrochloride for depression , how will it mix with recreational drugs like cocaine or ketamine?
Bad Mixture: I am more concerned about mixing Cocaine and ketamine with your depression. In persons suffering from depression, recreational drug or alcohol use is not recommended. Bupropion and Cocaine lower a person's seizure threshold increasing one's risk of having a seizure. When using Cocaine and/or ketamine, one is less likely to make healthy lifestyle choices further worsening the depression. ...Read moreSee 1 more doctor answer
Ketamine: Ketamine offers very interesting possibilities for depressed patients who don't respond to standard therapies. It does induce dissociation and sometimes hallucinations, but in some there's an antidepressant effect that lasts for several hours/days after those are gone. Some drawbacks: can be liver damage; it must be given IV in a controlled setting; effects may wear off. All is being studied. ...Read moreSee 2 more doctor answers
Are there any doctors here that are located in PA or Maryland that legally prescribe ketamine or some other nmda drugs for severe depression?
While You Might: find a doctor on HealthTap that does this treatment, this is not something that any HealthTap doctor can prescribe for you without an office visit and a full work-up since it is a controlled substance. Look for a psychiatrist that in your area or ask you primary care MD for a referral (or insurance company) for better luck in finding someone to help. ...Read more
Is it dangerous take drugs (amphetamine or ketamine) and anti-depression (sertraline)? Sometimes with alcohol. What can happen ?
Very dangerous: It is very dangerous to take street drugs with sertraline. One example is that amphetamines can sometimes make it easier for a person to have a seizure and this can become even easier when you combine them with sertraline. Many other possible drug interactions can occur and alcohol can worsen them. One question is what is causing you to take amphetamines and ketamine? Please seek help for this. ...Read moreSee 1 more doctor answer
Great question!: We don't know "why" people develop drug allergies, as there are many potential causes. Frequent exposure or prolonged use is one trigger - and this is seen with certain types of chemotherapy. Many factors, including genetic risks, other medications, and propensity for allergy probably play a role as well. ...Read more
#1:STOP DRUG FIRST: Stop the drug immediately and consider benadryl (diphenhydramine). Observe for symptoms of airway difficulty: lip or tongue swelling which should prompt you to call 911 if this should occur. Consider a medalert bracelet identifying the allergy or seeking an allergist for desensitization. ...Read moreSee 1 more doctor answer